MathSciNet Relay Station
MathSciNet bibliographic data
MR1744078 41A35 (41A25)
Gurdek, M.; Rempulska, L.; Skorupka, M. The Baskakov operators for functions of two variables. Collect. Math. 50 (1999), no. 3, 289–302.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement